# SDR AALA201802089005

- Difficulty date: February 5, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 84,894 hours, 23,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY SIGN LENS MISSING IN THE AISLE,  RIGHT SIDE.  REPLACED THE LENS IAW AMM 33-51-00. OK FOR SERVICE.
